# SDR DALA2017042003262

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 42,620 hours, 29,521 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Condition: Malfunctioned
- Location: Generator
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  EMERGENCY EXIT LIGHTS AND EMERGENCY LIGHTS IN CEILING CAME ON WHEN LANDING GEAR WAS PUT DOWN.  ALSO CAME ON ONCE DURING TAXI .  BOTH TIMES WERE ONLY ON FOR ABOUT 1 SECOND.    SUSPECT APCDU IS FAULTING.  R & R THE APCDU & GENERATOR RELAY IAW AMM 24-21. NO FAULTS NOTED THIS TIME.
